# SDR DALA2020021401142

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-PASSENGER CABIN SERVICE DOOR R1 LOWER SILL TEE SUPPORT FOUND CORROSION .REFER TO CPCP TASK 53-674-00 LOG-PAGE UPDATED PASSENGER CABIN SERVICE DOOR R1 LOWER SILL CORROSION TEE SUPPORT REMOVED AND REPLACED AS PER B767-400 SRM51-40-02RELEASE (1489040)
